# SDR T17A202009101037

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N492TM
- Make and model: Beech 400A
- Aircraft serial: RK580
- Aircraft time: 7,842 hours, 5,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z CHANNEL UNDER FLOOR AFT OF CENTER PEDISTAL CRACKED.  REPAIRED Z CHANNEL UNDER FLOOR, AS PER HAWKER 400XP SRM 51-50-45.
